elib
DLR-Header
DLR-Logo -> http://www.dlr.de
DLR Portal Home | Imprint | Privacy Policy | Contact | Deutsch
Fontsize: [-] Text [+]

Homogenized equations of motion for rod bundles in fluid periodic structure

Schumann, U. (1981) Homogenized equations of motion for rod bundles in fluid periodic structure. Ingenieur-Archiv, 50, pp. 203-216.

[img]
Preview
PDF
480kB

Item URL in elib:https://elib.dlr.de/53657/
Document Type:Article
Title:Homogenized equations of motion for rod bundles in fluid periodic structure
Authors:
AuthorsInstitution or Email of AuthorsAuthors ORCID iD
Schumann, U.Kernforschungszentrum KarlsruheUNSPECIFIED
Date:1981
Journal or Publication Title:Ingenieur-Archiv
Open Access:Yes
Gold Open Access:No
In SCOPUS:No
In ISI Web of Science:No
Volume:50
Page Range:pp. 203-216
Status:Published
Keywords:speed tensor, Hamilton principle
HGF - Research field:other
HGF - Program:other
HGF - Program Themes:other
DLR - Research area:no assignment
DLR - Program:no assignment
DLR - Research theme (Project):no assignment
Location: Oberpfaffenhofen
Institutes and Institutions:Institute of Atmospheric Physics
Deposited By: Freund, Jana
Deposited On:26 Nov 2008
Last Modified:31 Jul 2019 19:21

Repository Staff Only: item control page

Browse
Search
Help & Contact
Information
electronic library is running on EPrints 3.3.12
Copyright © 2008-2017 German Aerospace Center (DLR). All rights reserved.